# SDR DALA13016663135

- Difficulty date: April 11, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, RT AFT DOOR SILL INBD END AT FR68 HAS CORROSION AROUND FASTENER HOLE. REMOVED CORROSION IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14, FIG 101, CUT OUT DAMAGE IAW SRM 53-41-14, FIG 201, REP 5.  FABRICATED REPAIR ANGLE AND TWO FILLERS IAW SRM 53-41-14, FIG 201 REP NR 5.  INSTALLED REPAIR PARTS IAW SRM 53-41-14, FIG 201, REP NR 5.
